# SDR SWAA2013073018661

- Difficulty date: June 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C34442
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT FWD FRAME CLOSURE WEB CORRODED AT STATION 400, STRINGER 23R.  REPAIRED WEB IAW SRM
